Table of Contents
ISRN Algebra
Volume 2011, Article ID 930189, 16 pages
http://dx.doi.org/10.5402/2011/930189
Research Article

About Zero Torsion Linear Maps on Lie Algebras

Institut de Mathématiques de Bourgogne, UMR CNRS 5584, Université de Bourgogne, BP 47870, 21078 Dijon Cedex, France

Received 6 May 2011; Accepted 31 May 2011

Academic Editors: A. De Sole, A. Isaev, A. V. Kelarev, and A. Kiliçman

Copyright © 2011 Louis Magnin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Magnin, “Left invariant complex structures on U(2) and SU(2)×SU(2) revisited,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 55, no. 4, pp. 269–296, 2010, (see also errata to appear in vol. 56). View at Google Scholar
  2. J.-Y. Charbonnel and H. O. Khalgui, “Classification des structures CR invariantes pour les groupes de Lie compacts,” Journal of Lie Theory, vol. 14, no. 1, pp. 165–198, 2004. View at Google Scholar · View at Zentralblatt MATH
  3. A. V. Kelarev, “Directed graphs and Lie superalgebras of matrices,” Journal of Algebra, vol. 285, no. 1, pp. 1–10, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. V. Kelarev, Ring Constructions and Applications, World Scientific, River Edge, NJ, USA, 2002.
  5. M. S. Baouendi, P. Ebenfelt, and L. P. Rothschild, Real Submanifold in Complex Space and Their Mappings, Princeton University Press, Princeton, NJ, USA, 1999. View at Zentralblatt MATH
  6. G. Gigante and G. Tomassini, “CR-structures on a real Lie algebra,” Advances in Mathematics, vol. 94, no. 1, pp. 67–81, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. Dragomir and G. Tomassini, Differential Geometry and Analysis on CR Manifolds, vol. 246 of Progress in Mathematics, Birkhauser, Boston, Mass, USA, 2006.
  8. L. Magnin, “Complex structures on indecomposable 6-dimensional nilpotent real Lie algebras,” International Journal of Algebra and Computation, vol. 17, no. 1, pp. 77–113, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Jacobson, “A note on automorphisms of Lie algebras,” Pacific Journal of Mathematics, vol. 12, pp. 303–315, 1962. View at Google Scholar · View at Zentralblatt MATH
  10. D. M. Snow, “Invariant complex structures on reductive Lie groups,” Journal für die Reine und Angewandte Mathematik, vol. 371, pp. 191–215, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. Boggess, CR Manifolds and the Tangential Cauchy Riemann Complex, Studies in Advanced Mathematics, CRC Press, Boca Raton, Fla, USA, 1991. View at Zentralblatt MATH
  12. G. B. Folland and E. M. Stein, “Estimates for the ¯b complex and analysis on the Heisenberg group,” Communications on Pure and Applied Mathematics, vol. 27, pp. 429–522, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH